On the theory of interpolation

G. Grünwald Budapest

TBD mathscidoc:1701.33934

Acta Mathematica, 75, (1), 219-245, 1942.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:19 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ]
@inproceedings{g.1942on,
  title={On the theory of interpolation},
  author={G. Grünwald},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203119560635643},
  booktitle={Acta Mathematica},
  volume={75},
  number={1},
  pages={219-245},
  year={1942},
}
G. Grünwald. On the theory of interpolation. 1942. Vol. 75. In Acta Mathematica. pp.219-245. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203119560635643.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved